Discussions that mention atacand

High & Low Blood Pressure board


Hi asp,

Are you a programmer? :)
Welcome to health boards. I tried a couple of ARBs, Cozaar and Atacand, which are in the same drug class as Avapro so they have the same side effects. I had many bad side effects with ARBs like dizziness and light head, also I couldn't breath well and I felt that I'm 40 years older than my age (I'm 24).

I'm not saying that this has to happen to you but you can tell what has changed after you took it.

I worry all the time too and this is a very big problem which causes irregular heart rate for me and sleeping problems. Supplements came handy at this time because Magnesium really relaxes me and help me to sleep in addition to regulating my heart rate and reducing my blood pressure, what a great mineral. :). Also Flaxseed, Vitamin C and Zinc help a lot because all of them help reducing the blood pressure. You can start trying Magnesium and see what would happen. Also I advice you to change your medication if the side effects are severe. Do you exercise? are you overweight? also salt plays an important role. Please tell us more
Good luck,
Michael